Fixed Point for Asymptotically Non-Expansive Mappings in 2-Banach Space

Main Article Content

Salwa S. Abed
Rafah S. Abed Ali

Abstract

  In  this  paper, we  introduced   some  fact  in   2-Banach  space. Also, we define  asymptotically  non-expansive  mappings  in  the  setting  of  2-normed  spaces analogous  to  asymptotically non-expansive mappings  in  usual  normed spaces. And then prove the existence of fixed points for this type of mappings in 2-Banach spaces.

Article Details

How to Cite
Abed, S. S., & Ali, R. S. A. (2017). Fixed Point for Asymptotically Non-Expansive Mappings in 2-Banach Space. Ibn AL- Haitham Journal For Pure and Applied Sciences, 27(1), 343–350. Retrieved from https://jih.uobaghdad.edu.iq/index.php/j/article/view/399
Section
mathematics